სტატიები / უცხოეთში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი: ან ამოირჩიეთ გამოქვეყნების თარიღი:
მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  5409 ჩანაწერიდან.


ძებნის განულება

მ. ბერიაშვილი. On some paradoxical subsets of the real line. Georgian International Journal of Science and Technology. 2014წ. Volume 6, Number 4, pp. 265–275.

ა. კირთაძე, თ. ქასრაშვილი. On some properties of certain discrete point-sets In Euclidean spaces, . Proc. A. Razmadze Math. Inst. . 2012წ. 159, pp. 155-157..

G. Giorgadze, Valerian Jikia. On some properties of generalized analytic functions induced from irregular Carleman–Bers–Vekua equations. Complex Variables and Elliptic Equations. 2013წ. 58 (9), 1183-1194.

B. Mesablishvili. On some properties of pure morphisms of commuatative rings. Theory and Applications of Categegories. 2002წ. vol. 10, pp.180-186.

Sh. Tetunashvili. On some properties of summability methods with variable order. Georgian Math. J.. 2017წ. DOI:https:/doi.org/10.1515/gmj-2017-0018.

R. Bakuradze, Stankeich I. V.. On Some Relation to Wave Functions one-Dimensional Scrodinger equation. International Jurnal of Quantum Chemistry. 1991წ. Vol.XL, №3, p.289-297.

S. Kharibegashvili, B. Midodashvili. On some three-dimensional variants of Goursat and Darboux problems for higher-order hyperbolic equations with dominating principal parts. J. Math. Sci. (New York). 2009წ. 157 (2009), No. 1, 119-139..

D. Zarnadze. On some topological and geometrical properties of Frechet-Hilbert spaces. (Russian, English). Russ. Acad. Sci., Izv., Math. translation from Izv. Ross. Akad. Nauk, Ser. Mat. 56, No.5, 1001-1020 (1992). . 1992წ. 41, No.2, 273-288.

A. Meskhi, V. Kokilashvili. On some weighted inequalities for fractional integrals on nonhomogeneous spaces. Zeitschrift fur Analysis und ihre Anwendungen (Heldermann Verlag). 2005წ. V. 24, No.4, 871-885.

L. Chkhartishvili, T. Berberashvili, I. Murusidze. On stability of small boron nitride nanotubes. Physics, Chemistry and Applications of Nanostructures. New Jersey – London – Singapore – Beijing – Shanghai – Hong Kong – Taipei – Chennai: World Scientific. 2011წ. 126-129.

. On Strict Standard and Strict Ordinary Products of Measures and Some of Their Applications, . Georg. Inter. J. Sci. Tech., Nova Science Publishers, Volume 2, Issue 3 (2010). Focus on Science and Technology from a Georgian Perspective (Editor S.Gotsiridze ) . 2011წ. .

G. Nabakhtiani. On System of Nuclear and Radiation Safety in Georgia. NIS Export Control . 2014წ. USA . pp.15-22.

L. Chkhartishvili, A. Gachechiladze, D. Gabunia, A. Mikeladze, O. Tsagareishvili. On technological process of synthesis of boron carbide nanodispersive powders. Proc. 4th Int. Boron Symp. Eskişehir: OGU. 2009წ. 67-71.

J. Peradze. On the accuracy of the Galerkin method for a nonlinear dynamic beam equation. Mathematical Methods in the Applied Sciences. 2011წ. v.34, pp.1725-1732.

J. Peradze. On the approximate solution of the Kirchhoff-Bernstein nonlinear wave equation. ISAAC Conference I.Vekua – 100, AMIAM. 2007წ. 12, no.2, 87-92, Tbilisi.

D. Ugulava. On the approximation of functions on locally compact abelian groups. Georgian Math. Journal. 1999წ. v. 6, № 4, 379-394..

მ. შარიქაძე, Kakabadze M., Hoedemaeker Ph.J., Bogdanova T.. On the Barremian-Early Albian biogeography (by ammonites) of Colombia. Scripta Geologica. Leiden. 2004წ. #128. p. 515-558.

A. Meskhi. On the boundedness and compactness of ball fractional integral operators. Fractional Calculus and Applied Analysis (Springer). 2000წ. 3 (2000), No.1, pp. 13-30.

A. Meskhi, V. Kokilashvili, A. Meskhi. On the boundedness and compactness of the weighted Hardy operators in spaces $L^{p(x)}$. Georgian Mathematical Journal (De Gruyter). 2005წ. V. 12, No.1, 27-44. .

A. Meskhi, H. Rafeiro, M. A. Zaighum. On the Boundedness of Marcinkiewicz Integrals on Continual Variable Exponent Herz spaces. Georgian Mathematical Journal (De Gryuter). 2017წ. .